Delay-Variation-Dependent Stability of Delayed Discrete-Time Systems



Zhang, Chuan-Ke, He, Yong, Jiang, L, Wu, Min and Zeng, Hong-Bing
(2016) Delay-Variation-Dependent Stability of Delayed Discrete-Time Systems. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 61 (9). 2663 - 2669.

[img] Text
Delay-Variation-Dependent Stability of Delayed Discrete-Time Systems.pdf - Accepted Version

Download (108kB)
Item Type: Article
Uncontrolled Keywords: Discrete-time system, generalized free-weighting-matrix approach, stability, time-varying delay
Depositing User: Symplectic Admin
Date Deposited: 10 Feb 2017 15:28
Last Modified: 02 Aug 2019 10:05
DOI: 10.1109/TAC.2015.2503047
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3005741
Repository Staff Access